Please use this identifier to cite or link to this item:
Main Title: Constructing simplicial branched covers
Author(s): Witte, Nikolaus
Type: Article
Language Code: en
Abstract: Izmestiev and Joswig described how to obtain a simplicial covering space (the partial unfolding) of a given simplicial complex, thus obtaining a simplicial branched cover [Adv. Geom. 3:191–255, 2003]. We present a large class of branched covers which can be constructed via the partial unfolding. In particular, for d ≤ 4 every closed oriented PL d-manifold is the partial unfolding of some polytopal d-sphere.
Issue Date: 2009
Date Available: 1-Oct-2018
DDC Class: 510 Mathematik
Subject(s): Geometric topology
construction of combinatorial manifolds
branched covers
Sponsor/Funder: DFG, FOR 565, Polyhedral Surfaces
Journal Title: Advances in Geometry
Publisher: De Gruyter
Publisher Place: Berlin
Volume: 9
Issue: 3
Publisher DOI: 10.1515/ADVGEOM.2009.022
Page Start: 437
Page End: 456
EISSN: 1615-7168
ISSN: 1615-715X
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Inst. Mathematik » Publications

Files in This Item:
File Description SizeFormat 
witte_2009.pdf749.73 kBAdobe PDFThumbnail

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.